MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR ADMINISTRATION SET.

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR ADMINISTRATION SET.
Catalog Number 011-C3300
Medical Device Problem Codes Blocked Connection (2888); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has been received but evaluation has not been completed.
 
Event or Problem Description
Event involves a clave¿ neutral connector intravenous catheter + y-site extension set +infusion set where the reporter stated that an obstruction- blood, was stuck in the clave during the infusion.They sated that the drugs involved were anesthetics, glucose, or antibiotics.There was no bleedback reported.There was no patient harm/adverse and no delay in critical therapy event reported as a result of this event.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used 011-c3300 clave neutral connector for inspection.Blood residuals were observed outside of the fluid path between the male luer and the threads.The male luer of the microclave was leak tested and measured dimensionally and was found to meet product performance and dimensional specifications.The reported complaint can be confirmed.The probable cause is unknown.No mating devices were returned for inspection.A device history lot review could not be conducted because no lot number(s) was/were identified.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR ADMINISTRATION SET.
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22537194
Report Number9617594-2025-01485
Device Sequence Number7488186
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public00840619001421
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANESTHETICS, UNKNOW MFR.; ANTIBIOTICS, UNKNOWN MFR.; GLUCOSE, UNKNOWN MFR.
Patient SexUnknown